# SDR TRBA201200902

- Difficulty date: January 6, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 34,861 hours, 33,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: FST5X201A
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL SMOKE ODOR, REPORTED AT CARGO 4.  ACFT WAS REMOVED FROM SERVICE.  CHECKED CABIN ENTRANCE LIGHT AND SERVICE DOOR LIGHT SOCKETS AND FOUND BROKEN.  R & R FUSE, OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
